Comments on gentzen-type procedures and the classical notion of truth

  • Dag Prawitz
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 500)


Inference Rule Order Logic Predicate Symbol Logical Truth Complete Base 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographical references

  1. Beth, E. W., 1955, Semantic entailment and formal derivability, Mededelingen der Kon. Nederlandes Akademie van Wetenschappen, Afd. letterkunde, n.s., 18, 309–342, Amsterdam.MathSciNetGoogle Scholar
  2. Gentzen, Gerhard, 1934, Untersuchungen über das logische Schliessen, Mathematische Zeitschrift, 39, 176–210.MathSciNetCrossRefzbMATHGoogle Scholar
  3. Hintikka, Jaakko, 1955, Form and content in quantification theory, Two papers in symbolic logic, Acta Philosophica Fennica, no. 8, 7–55, Helsinki.MathSciNetGoogle Scholar
  4. Kanger, 1957, Stig, Provability in logic, Stockholm.Google Scholar
  5. Kreisel, Georg, 1958, Review of Beth, La crise de la raison et la logique, J. Symbolic Logic, 23, 35–37.CrossRefGoogle Scholar
  6. Lorenzen, Paul, 1951, Algebraische und logische Untersuchungen über frei Verbände, J. Symbolic Logic, 16, 81–106.MathSciNetCrossRefzbMATHGoogle Scholar
  7. Prawitz, Dag, 1965, Natural deduction, A proof-theoretical study, Stockholm.Google Scholar
  8. —, 1968, Hauptsatz for higher order logic, J. Symbolic Logic, 33, 452–457.MathSciNetCrossRefzbMATHGoogle Scholar
  9. Prawitz, Dag, 1971, Ideas and results in proof theory, in: Proceedings of the Second Scandinavian Logic Symposium (ed. J. E. Fenstad), 235–307, Amsterdam.Google Scholar
  10. Schütte, Kurt, 1951, Beweistheoretische Erfassung der unendlichen Induktion in der Zahlentheorie, Mathematische Annalen 122, 369–389.MathSciNetCrossRefzbMATHGoogle Scholar
  11. —, 1956, Ein System des verknüpfenden Schliessens, Archiv für mathematische Logik und Grundlagenforschung, 2, 55–67.CrossRefzbMATHGoogle Scholar
  12. —, 1960, Syntactical and semantical properties of simple type theory, the Journal of Symbolic Logic, 25, 305–326.MathSciNetCrossRefzbMATHGoogle Scholar
  13. Shoenfield, Joseph, 1959, On a restricted ω-rule, Bulletin de lácademie Polonaise des Sciences, 7, 405–407.MathSciNetzbMATHGoogle Scholar
  14. Tait, William, 1968, Normal derivability in classical logic, in: The syntax and semantics of infinitary languages, Lecture notes in mathematics (ed. J. Barwise), 72, 204–236.Google Scholar
  15. Takahashi, Moto-o, 1967, A proof of cut-elimination in simple type theory, Journal of the Mathematical Society of Japan, 19, 399–410. *** DIRECT SUPPORT *** A00J4136 00007MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Dag Prawitz

There are no affiliations available

Personalised recommendations